# SDR USAA040507

- Difficulty date: August 12, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 52,018 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.250 INCH, STATION 727D, STRINGER 23L.  INSTALLED DOUBLER PER SRM 53-00-01, FIG 229.  (M)
